# SDR COEA2016010628801

- Difficulty date: January 6, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Intake
- Part number: S2811206500240
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  AREAS OF LEVEL 2 CORROSION ON RT WING AIR INTAKE ASSEMBLY 623DB.  REPLACED WITH OEM ASSEMBLY.
